# SDR UIEA2017102502086

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2700 · Flight Control System
- Part: Shaft
- Part number: 113T13413
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING POSITION NR 2 SHAFT FOUND CORRODED.  THE INPUT SHAFT WAS REPLACED.
